# SDR SIMA2012019001

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 18,260 hours, 15,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 67275
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FORWARD EMERGENCY LIGHT AT THE LEFT WING/FUSELAGE IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 BATTERY POWER SUPPLY ASSEMBLY IAW EBM 145 AMM 33-50-04.  THE OPERATIONAL CHECK WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
